# SDR UPS07850535

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON AT POWER TRANSFER, WOULD NOT GO OUT.  09-07-07    RESET DC EMERGENCY BREAKER. SYTEM OPS CKS OK REF MM 33-50-00-0.
